# SDR DALA2023072606062

- Difficulty date: July 19, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 93,142 hours, 42,910 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 676, A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLE AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 SCRATCHES ON SKIN BTW 6 TO 1 O CLOCK POSITION, HOLE #2 CORROSION ON SKIN AND FITTING BTW 9 TO 11 O CLOCK POSITION, HOLE #3 CORROSION ON SKIN AND FITTING BTW 3 TO 5 O CLOCK POSITION, HOLE #4 CORROSION ON SKIN AND FITTING BTW 3 TO 8 O CLOCK POSITION, HOLE #5 CORROSION ON FITTING BTW 8 TO 10 O CLOCK POSITION AND SCRATCHES ON SKIN BTW 7 TO 12 O CLOCK POSITION, HOLE #6 CORROSION ON SKIN BTW 6 TO 8 O CLOCK POSITION, HOLE #7 CORROSION ON SKIN AND FITTING BTW 3 TO 10 O CLOCK POSITION, HOLE #8 CORROSION ON FITTING BTW 2 TO 5 O CLOCK POSITION, HOLE #9 CORROSION ON FITTING BTW 3 TO 5 O CLOCK POSITION AND HOLE #10 GOUGE ON FITTING LOWER EDGE BTW 11 TO 12 O CLOCK POSITION EN REF. CARD 5720-01100-04A JOB # 067-0001. CORRECTIVE ACTION: [A.D.//A.A.] LH ENG DRAG FTG CLAMP-UP HOLES #1,#5,#6,#7 AND #8 WERE REPAIRED PER CARD 5720-01100-04A STEP14 PART (C) AND HOLES #2 #3,#4,#9 AND #10, WERE REPAIRED PER PRI 609602-14 REV. 5 AND ER/A 609602-14AD REV. ORIG SECTION I: PERMANENT REPAIR. (LP 2874303)
